# SDR ASAA2015042011435

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,083 hours, 7,188 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 PACK LIGHT ILLUMINATED ON RECALL.  RESETS WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED BITE CHECK OF PACK/TEMP CONTROLLER NR 2.  FOUND TCV FAULT ON FIRST CHECK. NO FAULTS SECOND CHECK.
